Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Cough, taken sinarest, azee 500, tusq D, yellow sputum present - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   I am Dr. AAAAAAA
Doctor :   Please proceed with your query
User :   Hello Doc
Doctor :   Ok, did it start a month back?
Doctor :   Ok
User :   my had a mild cough
User :   some time a month back
Doctor :   Ok
Doctor :   Right
User :   The doctor here gave me
User :   sinarest
User :   azee 500
User :   and tusq D
User :   for three days
User :   the cough did not decrease
User :   and the doctor again asked me to continue it for three more days wich I did
User :   even after that it did not decrease
User :   so I went to another doctor near my home
Doctor :   Ok
User :   i guess he gave me a stronger antibiotics
User :   he prescribed for three days
User :   also he changed the cough syrup to Tusq X
User :   now the cough and cold has decreased considerably
User :   but i do get cough like one or twice
User :   now and then
User :   i do get yellow sputum still
Doctor :   I think you are recovering
Doctor :   if you say you have occasional cough
User :   should i see the doctor once again
Doctor :   First you had dry cough and turned with sputum
User :   or just take general care
Doctor :   So the treatments went correct with you from both the doctors
Doctor :   Only thing you required an extended course
User :   yes
Doctor :   Now you are recovering
Doctor :   You should look into the following things
User :   yeah
User :   correct
Doctor :   1) You should take normal temp boiled and cooled water
User :   yes
User :   yes
Doctor :   2) Do not eat cold food or fried food
User :   yep
Doctor :   3) Increase the consumption of water during the recovery
Doctor :   4) Wear a mask while you travel in pollution
Doctor :   5) Avoid cold shower
Doctor :   Tepid is preferred
Doctor :   You will take two more days before you completely recover
Doctor :   More than the body temperature
User :   yeah i am doing all these things
User :   already
User :   what is Tepid ?
User :   okay
User :   fine
Doctor :   Do you have any more queries
User :   will take care of that
Doctor :   Thanks for consulting me. Bye for now.
User :   so thanks then
User :   i will follow ur guidelines
User :   nice chatting with you
User :   No i do not have any more queries
User :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor